# SDR UALA2011013100508

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,066 hours, 12,787 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Inoperative
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 380029817
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOES NOT START. REPLACED APU.
